MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 4X30IN 6-0 D/A CC-1 MP; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. PRLNE BLU 4X30IN 6-0 D/A CC-1 MP; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number M8707
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The review of the batch manufacturing records was conducted, and the batch met all finished goods release criteria.Summary: one empty opened overwrap and one opened straight pack with two needle-suture combinations of product were returned for analysis.The product code m8707 is multi-strand and required four strands double armed per packet.During the visual inspection of the sample, the swage and attachment area were noted to be as expected.The sutures were dispensed and no defects or damaged were noted.Functional test was performed on the sample and the pull force did not meet the minimum ltl.According to the sample condition the assignable cause is pull out defect due to light swage.Three unopened samples were returned for evaluation.The product code m8707 is multi-strand and required four strands double armed per packet.During the visual inspection of samples, no defects were found on the packages.The samples were opened, and contains four strands double armed each.The swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strands and no defects were observed.A functional test was performed and the pull force were above the minimum requirements.Per the condition of the samples, no performance pull off suture needle was found, and the tested samples met the finished goods requirements.
 
Event or Problem Description
It was reported that the patient underwent a coronary artery bypass graft procedure on (b)(6) 2019 and the suture was used.During the procedure, the suture came off the needle.Another like suture was used to complete the procedure.There were no patient consequences reported.

Brand Name
PRLNE BLU 4X30IN 6-0 D/A CC-1 MP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8971937
Report Number2210968-2019-86662
Device Sequence Number2459154
Product Code GAW
UDI-Device Identifier10705031045828
UDI-Public10705031045828
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Catalogue NumberM8707
Device Lot NumberMKH713
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/12/2019
Initial Report FDA Received Date09/06/2019
Patient Sequence Number1